# SDR SIMA20250106002

- Difficulty date: January 6, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N763CC
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000300
- Aircraft time: 25,684 hours, 22,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #3 EMERGENCY PHOTOLUMINESCENT FLOOR STRIP WORN OUT.  RAR RH #3 PHOTOLUMINESCENT FLOOR STRIP IAW EMB 170 AMM 33-50-21.
